Introduction: Neurological disorders are considered rare complications of immune-checkpoint inhibitor. Case description: We report a 63-year-old man with recurrence of melanoma who presented epilepsy, limbic encephalitis, cerebellar ataxia, and stiff person syndrome soon after treatment with nivolumab, an immune-checkpoint inhibitor. On autoimmune screening, serum and CSF GAD65 were detected. Significant response to steroids and intravenous immunoglobulins were observed, but cancer recurred after nivolumab discontinuation in parallel with epileptic seizure and worsening of cognitive impairment and the patient died. Discussion: This case expands the spectrum of GAD65-associated conditions induced by immune-checkpoint inhibitor and underlines treatment complexity when both neurological complications and tumour recurrence occur.
|Titolo:||GAD65 autoimmunity after treatment with nivolumab: a multifocal presentation|
Mariotto, Sara (Corresponding)
|Data di pubblicazione:||2021|
|Appare nelle tipologie:||01.01 Articolo in Rivista|